# SDR A6WA200940573

- Difficulty date: September 11, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- Aircraft time: 13,552 hours, 12,672 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Lug
- Part number: 601R1011995
- Condition: Corroded
- Location: Ws 220
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FLAP HINGE BOX AT WS 220.00, AFT LUG CORRODED UNDER BUSHING.  LT WING FLAP HINGE BOX AT WS 220.00 AFT LUG REPAIRED IAW REO 601R-57-21-1164.  (K)
